Some open problems concerning orthogonal polynomials on fractals and related questions

Date
2017
Authors
Alpan, G.
Goncharov, A.
Editor(s)
Advisor
Supervisor
Co-Advisor
Co-Supervisor
Instructor
Source Title
Dolomites Research Notes on Approximation
Print ISSN
Electronic ISSN
2035-6803
Publisher
Padova University Press
Volume
10
Issue
Special Issue
Pages
13 - 17
Language
English
Journal Title
Journal ISSN
Volume Title
Series
Abstract

We discuss several open problems related to analysis on fractals: Estimates of the Green functions, the growth rates of the Markov factors with respect to the extension property of compact sets, asymptotics of orthogonal polynomials and the Parreau-Widom condition, Hausdorff measures and the Hausdorff dimension of the equilibrium measure on generalized Julia sets. © 2017, Padova University Press. All rights reserved.

Course
Other identifiers
Book Title
Keywords
Citation
Published Version (Please cite this version)